Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 182, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jun 20, 2011, 8:56 PM CDT for 4 counties in Iowa. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2011, 8:56 PM CDT (01:56 UTC)
- Expired
- Jun 20, 2011, 9:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Harrison County, IA, Monona County, IA, Pottawattamie County, IA, Shelby County, IA
The radar
The Omaha radar (KOAX), 92 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:08 PM CDT | Tornado Watch | SPC | 7 hr |
| Jun 20, 6:53 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4194 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 4.6
- Supercell composite
- 17.5
The text
As transmitted, in the capitals the NWS used until 2016.
510
WUUS53 KOAX 210156
SVROAX
IAC085-133-155-165-210245-
/O.NEW.KOAX.SV.W.0182.110621T0156Z-110621T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
856 PM CDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HARRISON COUNTY IN SOUTHWEST IOWA...
SOUTHEASTERN MONONA COUNTY IN WEST CENTRAL IOWA...
POTTAWATTAMIE COUNTY IN SOUTHWEST IOWA...
SHELBY COUNTY IN SOUTHWEST IOWA...
* UNTIL 945 PM CDT
* AT 853 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OF
AROUND 60 MPH OR HIGHER. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MOORHEAD TO TREYNOR...AND MOVING EAST AT 35 MPH.
PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
PERSIA...MINDEN...CARSON...SHELBY...OAKLAND...EARLING...AVOCA...
HARLAN...DEFIANCE...WALNUT...IRWIN...ELK HORN...NEOLA...DUNLAP...
PORTSMOUTH...PANAMA...TENNANT...HANCOCK...WESTPHALIA AND NISHNA
BEND RECREATION AREA.
THE WARNED AREA INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS
17 AND 48.
THE WARNED AREA INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 48
AND 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4150 9515 4121 9515 4119 9572 4188 9585
4197 9567 4187 9567 4187 9509 4161 9509
4160 9504 4151 9504
TIME...MOT...LOC 0156Z 255DEG 30KT 4191 9574 4118 9557
WIND...HAIL 60MPH 0.75IN
$$
BOUSTEAD/DEWALD3 follow-up statements
261
WWUS53 KOAX 210213
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
913 PM CDT MON JUN 20 2011
IAC085-133-155-165-210245-
/O.CON.KOAX.SV.W.0182.000000T0000Z-110621T0245Z/
SHELBY IA-POTTAWATTAMIE IA-MONONA IA-HARRISON IA-
913 PM CDT MON JUN 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
HARRISON...SOUTHEASTERN MONONA...EASTERN POTTAWATTAMIE AND SHELBY
COUNTIES UNTIL 945 PM CDT...
AT 912 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DEFIANCE TO CARSON...MOVING EAST AT 35 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
CARSON...HARLAN...OAKLAND...AVOCA...IRWIN...WALNUT...ELK HORN...
NISHNA BEND RECREATION AREA...HANCOCK...KIRKMAN...PRAIRIE ROSE
STATE PARK AND ELK HORN CREEK RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4150 9515 4121 9515 4119 9567 4193 9574
4197 9567 4187 9567 4187 9509 4161 9509
4160 9504 4151 9504
TIME...MOT...LOC 0213Z 255DEG 30KT 4184 9534 4122 9548
WIND...HAIL 60MPH 0.75IN
$$
BOUSTEAD/DEWALD164
WWUS53 KOAX 210222
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
922 PM CDT MON JUN 20 2011
IAC085-133-210229-
/O.CAN.KOAX.SV.W.0182.000000T0000Z-110621T0245Z/
MONONA IA-HARRISON IA-
922 PM CDT MON JUN 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HARRISON AND
SOUTHEASTERN MONONA COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA.
LAT...LON 4150 9515 4121 9515 4120 9547 4187 9552
4187 9509 4161 9509 4160 9504 4151 9504
TIME...MOT...LOC 0219Z 255DEG 30KT 4186 9528 4123 9542
$$
IAC155-165-210245-
/O.CON.KOAX.SV.W.0182.000000T0000Z-110621T0245Z/
SHELBY IA-POTTAWATTAMIE IA-
922 PM CDT MON JUN 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
POTTAWATTAMIE AND SHELBY COUNTIES UNTIL 945 PM CDT...
AT 916 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DEFIANCE TO CARSON...MOVING EAST AT 35 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
AVOCA...IRWIN...WALNUT...ELK HORN...NISHNA BEND RECREATION AREA...
HANCOCK...KIRKMAN...PRAIRIE ROSE STATE PARK AND ELK HORN CREEK
RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4150 9515 4121 9515 4120 9547 4187 9552
4187 9509 4161 9509 4160 9504 4151 9504
TIME...MOT...LOC 0219Z 255DEG 30KT 4186 9528 4123 9542
WIND...HAIL 60MPH 0.75IN
$$
BOUSTEAD/DEWALD963
WWUS53 KOAX 210246
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
946 PM CDT MON JUN 20 2011
IAC155-165-210256-
/O.EXP.KOAX.SV.W.0182.000000T0000Z-110621T0245Z/
SHELBY IA-POTTAWATTAMIE IA-
946 PM CDT MON JUN 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN POTTAWATTAMIE AND
SHELBY COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 2 AM.
LAT...LON 4150 9515 4121 9515 4120 9547 4187 9552
4187 9509 4161 9509 4160 9504 4151 9504
TIME...MOT...LOC 0222Z 255DEG 30KT 4186 9525 4123 9539
$$
BOUSTEADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:01 PM CDT, 5 hours 55 minutes earlier.
Area forecast discussion, Jun 20, 3:01 PM CDT, 5 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
301 PM CDT MON JUN 20 2011
.SHORT TERM...TONIGHT THROUGH WEDNESDAY. VOLATILE SITUATION SETTING UP
OR LATE THIS AFTERNOON AND EVENING AS SEVERE WEATHER EPISODE UNFOLDS.
SURFACE LOW OVER NORTH CENTRAL KANSAS MOVES TO EAST CENTRAL NEBRASKA
OVERNIGHT. WARM FRONT SURGING NORTHWARD WILL PROVIDE A FOCUS FOR
THUNDERSTORM DEVELOPMENT ALONG/NORTH OF THE FRONT AND THIS WILL ALSO
BE A PRIMARY FOCUS FOR TORNADIC DEVELOPMENT AND A TORNADO WATCH IS
ALREADY IN EFFECT FOR NORTHEAST NEBRASKA. SOME OF THESE STORMS COULD
DEVELOP OVER SATURATED GROUND WHERE LAST NIGHT/S STORMS PRODUCED 2
TO 3 INCHES OF RAINFALL FROM COLUMBUS TO NORTH OF FREMONT TO HARLAN.
THUS WILL ISSUE A FLASH FLOOD WATCH FOR THESE COUNTIES WHERE 1HR
FLASH FLOOD GUIDANCE IS AS LOW AS ONE HALF INCH.
EXTENDING SOUTHWARD THROUGH THE SOUTHERN PLAINS WILL BE A SECONDARY
FOCUS FOR THUNDERSTORMS. AN INITIAL ELEVATED BAND IS ALREADY
MOVING INTO SOUTHEAST NEBRASKA...BUT THIS IS ALSO LIKELY
ENCOUNTERING A VERY STRONG AS SUGGESTED BY 18Z SOUNDINGS FROM
KOAX/KTWX. REALLY...THIS WILL PROBABLY ACTUALLY HELP TO ERODE THE
CAP. HOWEVER...THIS AREA SHOULD TEND TO REDEVELOP BY LATE AFTERNOON
AS THE REAL DRYLINE/COLD FRONT MOVES INTO THE AREA. TORNADO THREAT
WILL ALSO EXIST HERE DUE TO BACKED SURFACE WINDS AND EXTREME
INSTABILITY ALONG WITH A VERY FAVORABLE SHEAR PROFILE. THESE STORMS
WILL ALSO MOVE THROUGH AN AREA THAT RECEIVED HEAVY RAINFALL FROM
NEBRASKA CITY EASTWARD TO CLARINDA LAST NIGHT. WILL INCLUDE THESE AREAS
AS FLASH FLOOD GUIDANCE IS AS LOW AS AN 1 INCH.
IN BETWEEN...HAVE OPTED TO INCLUDE OTHER COUNTIES UP/DOWN THE
MISSOURI RIVER IN THE FLASH FLOOD WATCH...EVEN THOUGH ARE AREAS
THAT DID NOT RECEIVE EXTREMELY HEAVY RAINFALL LAST NIGHT...WHICH
WOULD INCLUDE THE OMAHA AND COUNCIL BLUFFS METRO AREAS BECAUSE OF
URBANIZATION SENSITIVITIES AND PROXIMITY TO THE FLOODED MISSOURI
RIVER...BUT ALSO THE BROWNVILLE AREA BECAUSE OF LOCAL LEVEE ISSUES.
OTHERWISE...SURFACE LOW MOVES TO NORTHWEST IOWA THROUGH TUESDAY
AND WE MOVE TO THE BACK SIDE OF THE LOW...WITH BLUSTERY NORTHWESTERLY
WINDS AND MUCH COOLER TEMPERATES...ALONG WITH NUMEROUS SHOWERS AND
EMBEDDED RUMBLES OF THUNDER...BUT NOT MUCH A SEVERE WEATHER
THREAT. THIS DOES EVENTUALLY PULL EAST THROUGH WEDNESDAY AND
MODELS ARE DIFFERING IN THEIR FORWARD SPEEDS. STILL THINK
SCATTERED SHOWERS COULD EXIST ALONG/EAST OF THE MISSOURI RIVER
WEDNESDAY THOUGH...THUS FOLLOWING SOME OF THE SLOWER MODEL
SOLUTIONS. STILL COOL ON WEDNESDAY.
.LONG TERM...THURSDAY THROUGH MONDAY. THURSDAY WILL PROBABLY BE
DRY AS SHORT WAVE RIDGING BUILDS ACROSS THE PLAINS...BUT
UNFORTUNATELY...FRIDAY THROUGH MONDAY LOOKS SOMEWHAT UNSETTLED AS
WEAK NORTHWEST FLOW DEVELOPS...WITH A POSSIBLE STALLED SURFACE
FRONT ACROSS PORTIONS OF KANSAS AND MISSOURI. THIS WILL PROVIDE
NEARLY A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS AS WEAK
IMPULSES MOVE ACROSS THE PLAINS.
&&
.AVIATION...
TAF SITES KOFK/KOMA/KLNK
18Z TAFS
MAIN CONCERN WOULD BE CONVECTIVE DEVELOPMENT AT ALL TAF SITES.
COULD POSSIBLY DEVELOP AT KLNK BY 22Z...AND KOMA BY 00Z...AT KOFK
ANY TIME THROUGH THE AFTERNOON. EXPECTING SHOWERS AND THUNDERSTORMS
TO POSSIBLY CONTINUE AT KOFK THROUGH THE NIGHT BEYOND ABOUT 03Z
WITH MVFR CONDITIONS... AND PROBABLY END AT KLNK BEFORE 06Z AND
KOMA BEFORE 08Z. GENERALLY MVFR CONDITIONS EXPECTED AT KOMA/KLNK
AT TIMES WHEN THUNDERSTORMS ARE NOT OCCURRING.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NEZ015-NEZ033-034-
042>045-050>053-067-068-091.
IA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR IAZ043-055-056-069-
079-080-090-091.
&&
DEWALDHazardous weather outlook, Jun 20, 4:31 PM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 431 PM CDT MON JUN 20 2011 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-211145- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 431 PM CDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND TUESDAY THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS EVENING OVER THE ENTIRE OUTLOOK AREA. THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE AFTER 5 PM AND BEFORE 1 AM. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE VERY LARGE HAIL AND TORNADOES. DAMAGING WINDS WILL ALSO BE POSSIBLE. SOME STRONG TORNADOES ARE POSSIBLE NORTH OF A LINE FROM COLUMBUS TO OMAHA. A POTENT SEVERE WEATHER THREAT HAD DEVELOPED LATE THIS AFTERNOON. AN AREA OF LOW PRESSURE OVER NORTH CENTRAL KANSAS WILL MOVE INTO EASTERN NEBRASKA BY LATE THIS EVENING. THUNDERSTORMS WERE OVER SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS AND WILL INCREASE IN COVERAGE AND INTENSITY AS THEY MOVE INTO EASTERN NEBRASKA AFTER 5 PM...AND WESTERN IOWA AFTER 7 PM. DUE TO EXTREME INSTABILITY AND FAVORABLE SHEAR...SIGNIFICANT SEVERE WEATHER IS POSSIBLE WITH THIS ACTIVITY IN THE FORM OF VERY LARGE HAIL AND TORNADOES. THE THREAT OF SEVERE WEATHER IS EXPECTED TO GENERALLY END AFTER 1 AM AS THE STORMS MOVE NORTH AND EAST OF THE AREA. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER RESULTING IN NUMEROUS ROADS REMAINING CLOSED NEAR THE RIVER. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY THE NEXT CHANCE OF THUNDERSTORMS IS ON TUESDAY AFTERNOON...AND ALSO FROM THURSDAY NIGHT INTO SUNDAY. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER THROUGH THE REMAINDER OF THE SUMMER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED OVER MOST OF THE AREA THIS EVENING. FOBERT
In the hours before
Local storm report, Jun 20, 8:39 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
839 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND GST 4 SE ELKHORN 41.24N 96.18W
06/20/2011 E60 MPH DOUGLAS NE TRAINED SPOTTER
NEIGHBORS SIDING BLOWN OFF.
&&
BMAYESLocal storm report, Jun 20, 8:42 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
842 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL 4 S MADISON 41.78N 97.46W
06/20/2011 E1.75 INCH MADISON NE TRAINED SPOTTER
&&
BMAYESLocal storm report, Jun 20, 8:44 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
844 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND GST NORFOLK 42.03N 97.42W
06/20/2011 M63 MPH MADISON NE ASOS
OBSERVATION AT NORFOLK AIRPORT.
0716 PM TSTM WND GST NORFOLK 42.03N 97.42W
06/20/2011 M63 MPH MADISON NE ASOS
OBSERVATION AT NORFOLK STEFAN AIRPORT.
&&
BMAYESLocal storm report, Jun 20, 8:51 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
851 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST 2 NW LITTLE SIOUX 41.83N 96.05W
06/20/2011 E70 MPH HARRISON IA CO-OP OBSERVER
1 LARGE TREE BLOWN DOWN.
&&
JBOUSTEALocal storm report, Jun 20, 8:53 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
853 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG OMAHA 41.26N 96.01W
06/20/2011 DOUGLAS NE PUBLIC
8 INCH TREE LIMBS DOWN IN SOUTH OMAHA AT 45TH STREET.
WIND ESTIMATED TO BE 60 MILES AN HOUR PLUS.
&&
JKLISHLocal storm report, Jun 20, 8:55 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
855 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HEAVY RAIN COLERIDGE 42.51N 97.20W
06/20/2011 M1.33 INCH CEDAR NE CO-OP OBSERVER
FELL IN LESS THAN 60 MINUTES.
&&
JKLISHThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:39 PM CDT | Severe Thunderstorm Warning | OAX | Harrison | 51 min |
| Jun 20, 7:48 PM CDT | Severe Thunderstorm Warning | OAX | Fremont | 42 min |
| Jun 20, 8:16 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona, Pottawattamie, Shelby | 44 min |
| Jun 20, 8:37 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona | 38 min |
| Jun 20, 8:43 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Montgomery, Page, Pottawattamie | 62 min |
| Jun 20, 9:23 PM CDT | Areal Flood Advisory | OAX | Harrison, Mills, Monona, Pottawattamie, Shelby | 6 hr |
| Jun 21, 10:22 AM CDT | River Flood Warning | OAX | Fremont | 29 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.